# SDR MASA20210729324

- Difficulty date: July 29, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,006 hours, 30,279 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Manifold
- Part number: GG670950211
- Condition: Damaged
- Location: Mix
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELIMITATION WAS FOUND AFFECTING THE INNER SKIN OF THE MIX MAINFOLD FOR THE CHECK VALVE AIR CONDITIONING SYSTEM. PERFORMED PERMANENT REPAIR AIW CRJ700/900 SRM 51-73-00-201-012-A01, EA 81-2021-055.
ITIONING
